On a problem of A.D. Sands.

Sándor Szabó

Aequationes mathematicae (1989)

  • Volume: 38, Issue: 2-3, page 186-191
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Szabó, Sándor. "On a problem of A.D. Sands.." Aequationes mathematicae 38.2-3 (1989): 186-191. <http://eudml.org/doc/137326>.

author = {Szabó, Sándor},
journal = {Aequationes mathematicae},
keywords = {finite abelian (p,q)-group; p-Sylow subgroup; factorized by subsets},
number = {2-3},
pages = {186-191},
title = {On a problem of A.D. Sands.},
url = {http://eudml.org/doc/137326},
volume = {38},
year = {1989},

AU - Szabó, Sándor
TI - On a problem of A.D. Sands.
JO - Aequationes mathematicae
PY - 1989
VL - 38
IS - 2-3
SP - 186
EP - 191
KW - finite abelian (p,q)-group; p-Sylow subgroup; factorized by subsets
UR - http://eudml.org/doc/137326
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.